# SDR GTIA040094

- Difficulty date: January 8, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING ACCESS PANEL HAS SURFACE CORROSION AROUND FASTENERS ON EXTERIOR SIDE.  REMOVED CORROSION.  FABRICATED REPAIR PART.  INSTALLED REPAIR PART.  (M)
